# SDR TWAA9903703

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47137
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 160 & 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON CABIN FLOOR SUPPORTS AT STA 200 RBL 22 IN TO 42 IN, STA 160 TO 200 RBL 44 IN, STA 160 TO 200 LBL 54 IN, STA 200 RBL 44 TO 55, STA 200 LBL 0 TO 20, AND STA 180 RBL 1 TO 44.  REPLACED AFFECTED FLOOR SUPPORTS PER SPM 6-70-01 PAGE 3.
